# SDR UIEA2020032000499

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 44,044 hours, 8,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: BACB10FK5F10HS
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR FWD UPPER BEARING DAMAGE.( IAW AMM 52-11-01-735-080 REV. 97, REPLACED L1 DOOR FWD UPPER BEARING ROLLER. CONDITION CHECK NORMAL. )
